RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2016, Volume 21, Issue 5, Pages 556–580 (Mi rcd205)  

This article is cited in 6 scientific papers (total in 6 papers)

The Spatial Problem of 2 Bodies on a Sphere. Reduction and Stochasticity

Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev

Steklov Mathematical Institute, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: In this paper, we consider in detail the 2-body problem in spaces of constant positive curvature $S^2$ and $S^3$. We perform a reduction (analogous to that in rigid body dynamics) after which the problem reduces to analysis of a two-degree-of-freedom system. In the general case, in canonical variables the Hamiltonian does not correspond to any natural mechanical system. In addition, in the general case, the absence of an analytic additional integral follows from the constructed Poincaré section. We also give a review of the historical development of celestial mechanics in spaces of constant curvature and formulate open problems.

Keywords: celestial mechanics, space of constant curvature, reduction, rigid body dynamics, Poincaré section

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Scientific Foundation (project No. 145000005).


DOI: https://doi.org/10.1134/S1560354716050075

References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 70F15, 01A85
Received: 17.08.2016
Language: English

Citation: Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev, “The Spatial Problem of 2 Bodies on a Sphere. Reduction and Stochasticity”, Regul. Chaotic Dyn., 21:5 (2016), 556–580

Citation in format AMSBIB
\Bibitem{BorMamBiz16}
\by Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev
\paper The Spatial Problem of 2 Bodies on a Sphere. Reduction and Stochasticity
\jour Regul. Chaotic Dyn.
\yr 2016
\vol 21
\issue 5
\pages 556--580
\mathnet{http://mi.mathnet.ru/rcd205}
\crossref{https://doi.org/10.1134/S1560354716050075}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3556084}
\zmath{https://zbmath.org/?q=an:06662685}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000385167300007}
\elib{http://elibrary.ru/item.asp?id=27573760}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84990889939}


Linking options:
  • http://mi.mathnet.ru/eng/rcd205
  • http://mi.mathnet.ru/eng/rcd/v21/i5/p556

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Borisov, I. S. Mamaev, “Rigid body dynamics in non-euclidean spaces”, Russ. J. Math. Phys., 23:4 (2016), 431–454  crossref  mathscinet  zmath  isi  scopus
    2. Miguel A. Gonzalez Leon, Juan Mateos Guilarte, Marina de la Torre Mayado, “Orbits in the Problem of Two Fixed Centers on the Sphere”, Regul. Chaotic Dyn., 22:5 (2017), 520–542  mathnet  crossref
    3. A. A. Oshemkov, P. E. Ryabov, S. V. Sokolov, “Explicit determination of certain periodic motions of a generalized two-field gyrostat”, Russ. J. Math. Phys., 24:4 (2017), 517–525  crossref  mathscinet  zmath  isi  scopus
    4. A. V. Borisov, L. C. Garcia-Naranjo, I. S. Mamaev, J. Montaldi, “Reduction and relative equilibria for the two-body problem on spaces of constant curvature”, Celest. Mech. Dyn. Astron., 130:6 (2018), UNSP 43  crossref  mathscinet  isi  scopus
    5. Barry K. Carpenter, Gregory S. Ezra, Stavros C. Farantos, Zeb C. Kramer, Stephen Wiggins, “Dynamics on the Double Morse Potential: A Paradigm for Roaming Reactions with no Saddle Points”, Regul. Chaotic Dyn., 23:1 (2018), 60–79  mathnet  crossref  mathscinet
    6. Jaime Andrade, Claudio Vidal, “Stability of the Polar Equilibria in a Restricted Three-body Problem on the Sphere”, Regul. Chaotic Dyn., 23:1 (2018), 80–101  mathnet  crossref  mathscinet
  • Number of views:
    This page:56
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019